Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 34, Pages 2193-2201

A classification of periodic turtle sequences

Department of Mathematics, Kenyon College, Gambier 43022, OH, USA

Received 11 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Holdener and A. Wagaman, “A classification of periodic turtle sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 34, pp. 2193-2201, 2003. doi:10.1155/S0161171203209078